# SDR CALA2024012400207

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STOP #1 AT FR16 LOWER INBD BOLT HOLE PRODUCED CRACK INDICATIONS AT THE 3:00 AND 8:00 POSITION PER NR9290267/42267 GEN BY V061690 NITIAL INSP ON THE LH FR16 DOORSTOP FITTING #1 HOLES 3 AND 4 PER FT REACHES 37,546 TOTAL ACFT FC. PERFORM REPEAT INSP AT INTERVAL RT 1.2.WRK ACCOMPLISHED ON HAECO NR 9290267. PART 2 OF THE LATEST REV OF ECRA 5311-03144 ON OR BEFORE THE AC S NOT TO EXCEED 13,200 ACFT FC THEREAFTER.IAW ECRA 5311-03144 PA ACCOMPLISHED INTERIM RPR AT LH FR16 DOORSTOP FITTING #1 HOLES 3 AND 4 IAW ECRA 5311-03144 PART 1.1. REQUIRES DIP TO ACCOMPLISH I OK TO CARRY PER ECRA 531-03144, ACCOMPLISH INITIAL INSPECTION ON TOMC-APPROVAL FROM SC1ELBYC COMMENT THE LH FR16 DOOR STOP FITTING #1 HOLES #3 AND #4 PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03144 ON OR BEFORE THE AIRCRAFT REACHES 37,546 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 13,200 AIRCRAFT FLIGHT CYCLES THEREAFTER. QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
